# SDR CALA2022120503304

- Difficulty date: December 5, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 62,005 hours, 20,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07582 REV A FRAME 1420 INSIDE THE AFT CARGO COMPARTMENT NEAR S-26L HAS TWO DENTS ON TOP OF THE FRAME FLANGE, DAMAGE MARK ED IN RED. DENTS FOUND TO BE OUT OF LIMITS PER 53-00-07-1A-1 FIG 1. REPAIRE D FRAME AT STA 1420 L/H PER EA 757-5360-13-A3083 REV A AND E C/RA 5360-01678.
